# SDR CA040202012

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,148 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 5012000886
- Condition: Cracked
- Location: Nacelle
- Part time: 10,862 cycles
- Component: Nacelle, Raythn
- Component part number: RA9801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NACELLE OB WEB TO SPAR ATTACHMENT CHANNEL CRACKED IN BEND RADIUS ON LOWER END OF CHANNEL. THIS CONDITION EXISTED IN THE SAME AREA ON BOTH NACELLES. CRACKS ARE COMMON IN THESE AREAS ON HIGH CYCLE AIRPLANES.  LATER SN AIRCRAFT COME FROM THE FACTORY WITH DOUBLERS ALREADY INSTALLED IN THESE AREAS.
